Startseite UB

The splitting of the Hochschild-Serre spectral sequence for a product of groups

Jannsen, Uwe (1990) The splitting of the Hochschild-Serre spectral sequence for a product of groups. Canadian Mathematical Bulletin : Canad. Math. Bull. 33 (2), pp. 181-183.

[img]
Preview
PDF - Published Version
Download (188kB)

at publisher (via DOI)

Other URL: http://dx.doi.org/10.4153/CMB-1990-030-x


Export bibliographical data

Item Type:Article
Date:1990
Institutions:Mathematics > Prof. Dr. Uwe Jannsen
Identification Number:
ValueType
10.4153/CMB-1990-030-xDOI
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Universitätsbibliothek Regensburg
Deposited On:13 Nov 2012 12:44
Last Modified:13 Mar 2014 19:24
Item ID:26646
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact